I have been taking methotrexate for about a year now. From day one I have had stomach problems because of it. (I think) . I started out nauseous and would get a headache and sometimes D. The doctor has worked with me and had me stretch out my dose and then lowering my dose and recently switched me to injections. He switched me because I had gastritis. They have also told me my feeling so sick lately is due to my gallbladder (no stones just sludge and polyps) I'm not sure what to believe. I was terribly sick for two weeks I went about 7 days without really eating. I had an endoscopy and an ultrasound. Lost about 9 lbs which is bad because I'm very small already. I feel nausea, no appetite, bloating, had some stomach/back pain which is gone now and go to the bathroom a lot (not pee), when I was really sick I would shake uncontrollably, no fever, not cold just chills as if I were. About a week and a half ago I started to feel better I've been on 2 nexium a day and stickin to a very low fat diet as they have asked me to, and now today I feel ill again but not as bad as before. Yesterday I had my first mtx injection... Coincidence?? If any of you have experienced anything like this please let me know. thanks... lu[/i]